# SDR ASAA11510345

- Difficulty date: September 6, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 14,315 hours, 4,562 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Tripped
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

JUST PRIOR TO DESCENT LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED.  TURNED SWITCH TO OFF FOR FOUR MINUTES TURNED BACK ON AND OVERHEAT LIGHT ILLUMINATED AGAIN.  CHECKED CIRCUIT BREAKERS AND FOUND LEFT SIDE BREAKER HAD POPPED.  FOUND C/B B8 ON P6 12 OPEN.  RESET PER MM 20 60 01 860 801.  LEFT SIDE WINDOW HEAT OPS NORMAL REF MM 30 41 710 801.  ETOPS GND VERIFICATION TEST SUCCESSFUL.
